advertisement
Question
Posted by: KWATHITHA | 2009/03/21

continuousPeriods after 4 months absence

Hi Doc,

i had a problem with my periods that just stopped my Gaeno gave me Primolut(not sure of spelling) and I had them that month then did not have them for 4 months.now they came back and it' s been 2 and half weeks on periods,should I worry/what could be really going on?.please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The prolonged period is probably because the womb linig is thick after not having periods for 4 months. You do need to investigate the reason for the absent periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement